Alert archive / Wyoming / High Wind Warnings in 2011
High Wind Warning 43, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Jun 7, 2011, 11:17 AM MDT for Albany County, Carbon County, Wyoming. It was in force for 4 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 7, 2011, 11:17 AM MDT (17:17 UTC)
- Expired
- Jun 7, 2011, 3:40 PM MDT
- In force
- 4 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY
The radar
The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 11:20 AM MDT | NON-TSTM WND GST 60 | 2 Ese Arlington, WY | |
| Jun 7, 11:31 AM MDT | NON-TSTM WND GST 69 | Arlington, WY | GUST 69 MPH AT 1126 AM AND 1131 AM. |
| Jun 7, 12:05 PM MDT | NON-TSTM WND GST 61 | 5 Nw Arlington, WY | THIS IS WAGONHOUND. SUSTAINED WIND 47 MPH. |
| Jun 7, 12:06 PM MDT | NON-TSTM WND GST 66 | Arlington, WY | SUSTAINED WIND 48 MPH. |
| Jun 7, 12:31 PM MDT | NON-TSTM WND GST 62 | 3 Nw Arlington, WY | THIS IS FOOTE CREEK. SUSTAINED WIND 44 MPH. |
| Jun 7, 12:31 PM MDT | NON-TSTM WND GST 70 | Arlington, WY | GUST 70 MPH AT 1226 PM AND 1231 PM. SUSTAINED WIND 53 AT 1226 PM AND 49 MPH AT 1231 PM. |
| Jun 7, 12:55 PM MDT | NON-TSTM WND GST 62 | 2 Ese Arlington, WY | WIND GUST 62 MPH AT 1250 PM AND 1255 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 5.3 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2299 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
471 WWUS75 KCYS 071717 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1117 AM MDT TUE JUN 7 2011 ...STRONG WINDS WILL CONTINUE FOR MUCH OF THE AFTERNOON IN THE ARLINGTON AND ELK MOUNTAIN AREAS... .STRONG WINDS IN THE UPPER ATMOSPHERE WILL COMBINE WITH A LARGE DIFFERENCE IN SURFACE PRESSURE ACROSS SOUTHEAST WYOMING TO PRODUCE STRONG SURFACE WINDS IN THE ARLINGTON AREA. THE STRONG WINDS WILL SLOWLY DIMINISH IN THE LATE AFTERNOON AND WILL BE MUCH LIGHTER THIS EVENING. WYZ110-072200- /O.NEW.KCYS.HW.W.0043.110607T1717Z-110607T2200Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 1117 AM MDT TUE JUN 7 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. * TIMING...UNTIL 4 PM. * WINDS...SOUTHWEST TO WEST SUSTAINED AT 30 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...THE STRONG WINDS WILL CREATE HAZARDOUS TRAVEL FOR THOSE WITH LIGHTWEIGHT AND HIGH PROFILE VEHICLES ON INTERSTATE 25 BETWEEN ARLINGTON AND ELK MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WEILAND
1 follow-up statement
466 WWUS75 KCYS 072140 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 340 PM MDT TUE JUN 7 2011 ...THE STRONG WINDS ACROSS SOUTHEAST WYOMING WILL CONTINUE TO SLOWLY DIMINISH THROUGH THIS EVENING... ...A STORM SYSTEM OVER NORTHWEST MONTANA AT MID AFTERNOON WILL CONTINUE TO MOVE NORTHEAST THROUGH TONIGHT. AS THE STORM MOVES FURTHER AWAY FROM THE AREA...THE WINDS WILL SLOWLY DIMINISH OVER SOUTHEAST WYOMING. WINDS AS OF 3 PM HAD DECREASED TO BELOW HIGH WIND CRITERIA AND FOR THAT REASON...WILL CANCEL THE PREVIOUSLY ISSUED HIGH WIND WARNING. WYZ110-072245- /O.CAN.KCYS.HW.W.0043.000000T0000Z-110607T2200Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 340 PM MDT TUE JUN 7 2011 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. THE WINDS WILL CONTINUE TO SLOWLY DIMINISH OVER SOUTHEAST WYOMING THROUGH THIS EVENING. WINDS AS OF 3 PM HAD DECREASED TO BELOW HIGH WIND CRITERIA AND FOR THAT REASON...WILL CANCEL THE PREVIOUSLY ISSUED HIGH WIND WARNING. EARLIER TODAY...MANY LOCATIONS AROUND ARLINGTON HAD WIND GUSTS TO BETWEEN 60 AND 70 MPH BETWEEN 10 AM AND 2 PM. $$ WEILAND
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Jun 7, 2:55 AM MDT, 8 hours 22 minutes earlier.
Area forecast discussion, Jun 7, 2:55 AM MDT, 8 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 255 AM MDT TUE JUN 7 2011 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT... 06Z SURFACE ANALYSIS SHOWED CENTER OF LOW JUST TO THE EAST OF CHEYENNE WITH THE COLD FRONT BISECTING WYOMING. GUSTY WINDS HAVE BEEN REPORTED WITH FROPA. RADAR SHOWING A FINE LINE JUST TO THE NORTHWEST OF CHEYENNE PRESUMABLY THE COLD FRONT. 88D STILL SHOWING SOME WEAK RETURNS SLOWLY MOVING NORTH OUT OF THE CWA. 00Z UPPER AIR ANALYSIS SHOWED 50 METER HEIGHT FALLS AT BOTH 7/5H IN WESTERN WYOMING ASSOCIATED WITH THE UPPER LOW LOCATED OVER BOISE AT 5H. MODELS IN GOOD AGREEMENT IN THE SHORT TERM. WITH THAT IN MIND THE UPPER LOW CURRENTLY OVER IDAHO WILL MOVE TO THE NORTHEAST AND BY THIS TIME TUESDAY NIGHT WILL BE LOCATED ALONG THE CANADIAN/NORTH DAKOTA BORDER AND ANOTHER LOW WILL MOVE INTO WASHINGTON STATE. BY THE END OF THE SHORT TERM THIS LOW WILL BE IN ALMOST THE SAME SPOT AS TONIGHTS LOW OVER IDAHO. WITH THAT SET UP IT WOULD APPEAR AS THOUGH TODAY WILL BE MAINLY SUNNY YET WINDY AND THEN COOLER BUT UNSETTLED ON WEDNESDAY. IN FACT SPC SHOWS SOUTHEAST WYOMING AND THE PANHANDLE IN THE SLIGHT RISK ON WEDNESDAY. WITH THE FRONT PASSING THROUGH THE CWA THIS MORNING MOST AREAS WILL SEE HIGHS TODAY ABOUT 10 TO 15 DEGREES COOLER THAN MONDAY AND EVEN COOLER ON WEDNESDAY. WILL NEED TO PAY ATTENTION THROUGH THIS AFTERNOON THAT A HIGH WIND WARNING IS NOT NEEDED. .LONG TERM...THURSDAY THROUGH NEXT MONDAY NIGHT...LONG RANGE MODELS IN REASONABLE AGREEMENT THROUGH NEXT WEEKEND. MODELS GENERALLY SHOW COOLER THAN NORMAL TEMPS THURSDAY AND FRIDAY AS A RELATIVELY STRONG UPPER LEVEL TROUGH...FOR THIS TIME OF THE YEAR...PUSHES ACROSS THE NORTHERN AND CENTRAL ROCKIES EASTWARD INTO THE NORTHERN PLAINS. EXPECT HIGH TEMPS TO STRUGGLE TO REACH 70 DEGREES ACROSS MOST AREAS LATE THIS WEEK AS THE TROUGH AXIS MOVES ACROSS SOUTHEAST WYOMING. THE LOW TO MIDLEVELS OF THE ATMOSPHERE ARE QUITE UNSTABLE DURING THE DAY. AMPLE MOISTURE AND JET ENERGY ALOFT...COMBINED WITH THIS INSTABILITY AND LLVL MOISTURE WILL RESULT IN A GOOD CHANCE FOR AFTERNOON AND EVENING SHOWERS AND TSTORMS ALONG AND EAST OF THE LARAMIE RANGE. INCREASED POP BETWEEN 4O TO 60 PERCENT OVER THE EASTERN TWO-THIRDS OF THE FORECAST AREA INCLUDING WESTERN NEBRASKA THROUGH THURSDAY NIGHT. MODEL SOUNDING SHOW A RISK OF STRONG TO SEVERE TSTORMS WITH CAPE VALUES NEAR 1500 J/KG...LI/S BELOW -6...AND HIGH LAPSE RATES UP TO 450 MB. ALTHOUGH SOMEWHAT DRIER WESTERLY FLOW IS EXPECTED ON FRIDAY AS THE TROUGH PUSHES EASTWARD...THERE SHOULD BE ENOUGH LLVL MOISTURE AND INSTABILITY TO TRIGGER ISOLATED SHOWERS AND TSTORMS...ESPECIALLY FURTHER SOUTH AROUND THE COLORADO BORDER AS A WEAK UPPER LEVEL DISTURBANCE MOVES EASTWARD ACROSS THE CNTRL ROCKIES. FOR THE WEEKEND...EXPECT WARMING TEMPS CLOSER TO NORMAL FOR THIS TIME OF THE YEAR AS ALL MODELS SHOW SOUTH TO SOUTHWEST FLOW AND DRIER CONDITIONS ACROSS WYOMING AS ANOTHER UPPER LEVEL TROUGH STALLS OVER THE WEST COAST. WITH SOME LLVL MOISTURE AND DAYTIME INSTABILITY...CAN NOT RULE OUT AN AFTERNOON TSTORM OR SHOWER OVER LOCATIONS EAST OF THE LARAMIE RANGE...BUT EXPECT MOST AREAS TO REMAIN DRY WITH TEMPERATURES WARMING INTO THE 70S AND LOW 80S DURING THE DAY. && .AVIATION...FOR 12Z TAF ISSUANCE... ALL LOCATIONS WILL REMAIN VFR FOR THE NEXT 24 HOUR. ONLY WEATHER CONCERN WILL BE THE STRONG AND GUSTY WEST WINDS THROUGH THIS AFTERNOON. GUSTS TO AROUND 50 MPH WILL BE POSSIBLE ESPECIALLY AT KRWL. && .FIRE WEATHER...UPPER LOW PULLING OFF TO THE NORTHEAST AND STRONG COLD FRONT MOVING ACROSS THE DISTRICT WILL CREATE VERY GUSTY WINDS TODAY. SOME AREAS OF SOUTHEAST WYOMING THE THE SOUTHERN PANHANDLE WILL SEE RELATIVE HUMIDITY NEARING CRITICAL VALUES BUT WITH GREEN FUELS FIRE WEATHER CONCERNS REMAIN LOW. && .HYDROLOGY...FLOOD WARNINGS REMAIN IN EFFECT FOR MOST RIVERS FLOWING OFF THE SIERRA MADRE AND SNOWY RANGES FOR THE REST OF THE WEEK. FLOOD WARNING ALSO REMAIN IN EFFECT FOR THE LOWER NORTH PLATTE RIVER BETWEEN HENRY AND MITCHELL. TEMPERATURES WILL BE COOLER OVER THE FORECAST AREA TODAY AND FOR THE REST OF THIS WEEK. THIS WILL SLOW THE SNOW MELT AND RUNOFF A BIT INTO NEXT WEEKEND. HOWEVER...STRONG WINDS FOR TUESDAY AND SHOWERS WEDNESDAY AND THURSDAY MAY INCREASE THE SNOWMELT AND RIVER LEVELS. UP TO A THIRD OF AN INCH OF RAIN CAN BE EXPECTED WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT IN MANY AREAS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR WYZ110. NE...NONE. && SHORT TERM/AVIATION/FIRE WEATHER...GRIFFITH LONG TERM/HYDROLOGY...TJT
Hazardous weather outlook, Jun 7, 11:12 AM MDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1112 AM MDT TUE JUN 7 2011 WYZ101>119-081100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1112 AM MDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDY CONDITIONS ARE EXPECTED THE REST OF TODAY WITH WESTERLY WINDS SUSTAINED BETWEEN 25 TO 35 MPH AND GUSTS AROUND 55 MPH EXPECTED. A HIGH WIND WARNING IS IN EFFECT FOR THE ARLINGTON AREA UNTIL 4 PM. WINDS ARE EXPECTED TO DIMINISH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH FRIDAY. A FEW STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY MAINLY EAST OF THE LARAMIE RANGE. OTHERWISE HIGH WATER LEVELS WILL PERSIST ALONG RIVERS ACROSS SOUTHEAST WYOMING MAINLY DUE TO SNOW MELT IN THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-081100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1112 AM MDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT BREEZY CONDITIONS ARE EXPECTED THE REST OF TODAY. WEST WINDS WILL BE SUSTAINED BETWEEN 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. THE WINDS WILL DIMINISH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH FRIDAY...WITH A FEW THUNDERSTORMS POSSIBLY BECOMING SEVERE WEDNESDAY AND THURSDAY AFTERNOON. OTHERWISE HIGH WATER LEVELS WILL PERSIST ALONG THE NORTH PLATTE RIVER DUE TO CONTINUED RELEASES FROM UPSTREAM RESERVOIRS AND SNOW MELT OUT OF THE MOUNTAINS ACROSS WYOMING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Local storm report, Jun 7, 10:23 AM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1023 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
06/07/2011 M59 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 42 MPH
&&
DDEALSpecial weather statement, Jun 7, 10:41 AM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1041 AM MDT TUE JUN 7 2011 WYZ101-103>106-109>117-071845- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP... MEDICINE BOW...BORDEAUX...RAWLINS...SINCLAIR...HANNA... ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...SARATOGA... ENCAMPMENT...RIVERSIDE...CENTENNIAL...ALBANY...WOODS LANDING... LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK... HARRIMAN...WHITAKER 1041 AM MDT TUE JUN 7 2011 ...STRONG WINDS WILL CONTINUE TO AFFECT MUCH OF SOUTHEAST WYOMING THROUGH THE MID AFTERNOON... WESTERLY WINDS WHICH WILL CONTINUE THROUGH THE MID AFTERNOON HOURS OVER MUCH OF SOUTHEAST WYOMING. WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS AS HIGH AS 55 MPH DURING THAT TIME. AT 1015 AM...ARLINGTON HAD A WIND GUST TO 57 MPH. BOTH DOUGLAS AND LUSK HAD WIND GUSTS TO 43 MPH AT THAT TIME. THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR THOSE WITH LIGHTWEIGHT AND HIGH PROFILE VEHICLES TRAVELING IN SOUTHEAST WYOMING TODAY. THIS INCLUDES MUCH OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS AND INTERSTATE 25 BETWEEN CHEYENNE AND WHEATLAND AS WELL AS CONVERSE COUNTY. WEILAND
Local storm report, Jun 7, 10:50 AM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1050 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM NON-TSTM WND GST 2 ESE ARLINGTON 41.58N 106.17W
06/07/2011 E61 MPH CARBON WY DEPT OF HIGHWAYS
GUST 61 MPH ALSO AT 1020 AM AND 1025 AM.
&&
DDEALLocal storm report, Jun 7, 10:56 AM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1056 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM NON-TSTM WND GST 15 NNE CENTENNIAL 41.50N 106.00W
06/07/2011 E60 MPH ALBANY WY MESONET
THIS IS STROUS HILL.
1040 AM NON-TSTM WND GST 5 NW ARLINGTON 41.64N 106.28W
06/07/2011 E60 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WAGONHOUND.
&&
DDEALLocal storm report, Jun 7, 11:01 AM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1101 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
06/07/2011 M58 MPH CARBON WY DEPT OF HIGHWAYS
&&
DDEALLocal storm report, Jun 7, 11:07 AM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1107 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
06/07/2011 M62 MPH CARBON WY DEPT OF HIGHWAYS
1045 AM NON-TSTM WND GST 5 NW ARLINGTON 41.64N 106.28W
06/07/2011 E62 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WAGONHOUND.
&&
DDEALThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:00 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 30 min |
Nearby
High Wind Warnings in Wyoming, 2011Every high wind warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.